# SDR SCNA20251215485

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 56,071 hours, 30,192 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BRAKE SMOKING ON LANDING UP TO GATE.  INSP NR 1 & 2 BRAKES IAW AMM 32-41-41. NO LEAKS NOTED, SUSPECT DEICING FLUID.
